Hi, I wanted to ask another question about anxiety as a side effect from the Effexor. I have noticed that it is right when I wake up I am shaky and have a lot of anxiety and am very panicky. Has this happened to anyone else from the Effexor? I am on day 4 today. I have fears about my health and it scares me taking medicine so I'm worried that I will always have anxiety if I'm on any medication but hopefully the medication could cover this anxiety too. Can anyone relate to this?
Get off the med. I was on the drug for months and my shakeyness didn't go away, my hands are still shakey from this dangerous med. It changed my personality and made me very slow to answering questions, getting up or even just turning my head, even the way I talked was different. If I didn't have my mom I wouldn't of known about all of that. I knew I felt off, but thought it was my depression and I wasn't going to get better. Personally, I think you should get off of it. If it's for depression, instead of trying a new anti-depressent, if you haven't already try mediating or yoga (if you haven't already) try natural remedies instead of being on these dangerous meds. Not everyone will agree with me, but after being on Effexor and other anti-depressents, I'm very against them.
Hang in there and I hope you feel better.
Yes, Banana; This is very common during the first week to two weeks just as the others it is nothing to worry about pretty much you start some new side effects when you first start some times and the ones you had get worse but they do go away. That is a big problem the first couple of weeks are really hard for some and others to have no problems at all. So remember to take it about the same time each day and you will be just fine.
I will not tell you that you will 'be just fine'. I do not know that. I had horrible side effects on Effexor, including the ones you have. Others said it was 'normal' and would pass and I would get better. I did not. Just my opinion but if this is your first antidepressant, the SSRI's are usually the first ones to try. They appear to have less side effects and are easier to come off of. Effexor is not easy for some to come off of. I was only on it 2 months and had to taper slowly or I got withdrawals symptoms. Just something you may want to talk to your doctor about.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 2 answers
Posted 22 May 2012 • 6 answers
Posted 27 Jan 2014 • 1 answer
Posted 12 Jan 2017 • 1 answer
I have been taking Effexor XR for few years now constantly have side effects if I am late taking it?
Posted 31 Jan 2017 • 3 answers